Volume 4, Issue 4
An Explicit Second-Order Numerical Scheme to Solve Decoupled Forward Backward Stochastic Equations

Yu Fu and Weidong Zhao


East Asian J. Appl. Math., 4 (2014), pp. 368-385.

Preview Full PDF BiBTex 3 217
  • Abstract

An explicit numerical scheme is proposed for solving decoupled forward backward stochastic differential equations (FBSDE) represented in integral equation form. A general error inequality is derived for this numerical scheme, which also implies its stability. Error estimates are given based on this inequality, showing that the explicit scheme can be second-order. Some numerical experiments are carried out to illustrate the high accuracy of the proposed scheme.

  • History

Published online: 2018-02

  • AMS Subject Headings

60H35, 65C20, 60H10

  • Cited by